# SDR UPS203913

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN NAPLES, ITALY FOR C-CHECK, MAINTENANCE FOUND TORQUE BOX I/B CHORD ANGLE AT STA 1342, RBL 13, WL 259 CORRODED. REPAIRED IAW E.O. B727-5530-1237, SRM 51-10-2, 51-10-6.
